Martin Raum

Docent at Chalmers, Mathematical Sciences, Algebra and geometry

My major research interests are modular forms and their applications in mathematics and physics, in particular string theory. More specifically, I am interested real-analytic automorphic forms, Siegel and orthogonal modular forms, and explicit methods for autormorphic forms.

Source: chalmers.se

Projects

2016–2019

Siegel modulära genererande funktioner

Martin Westerholt-Raum Algebra and geometry
Swedish Research Council (VR)

There might be more projects where Martin Raum participates, but you have to be logged in as a Chalmers employee to see them.

Publications

2017

Products of vector valued Eisenstein series

Martin Raum
Forum Mathematicum. Vol. 29 (1), p. 157-186
Journal article
2016

Harmonic Maass-Jacobi forms of degree 1 with higher rank indices

C. H. Conley, Martin Raum
International Journal of Number Theory. Vol. 12 (7), p. 1871-1897
Journal article
2016

Spans of special cycles of codimension less than 5

Martin Raum
Journal für die Reine und Angewandte Mathematik. Vol. 2016 (718), p. 39-57
Journal article
2016

Computing genus 1 Jacobi forms

Martin Raum
Mathematics of Computation. Vol. 85 (298), p. 931-960
Journal article
2015

H-harmonic Maaß-Jacobi forms of degree 1

Martin Raum
Research in the Mathematical Sciences. Vol. 2, p. 34-
Journal article
2015

Formal Fourier Jacobi expansions and special cycles of codimension two

Martin Raum
Compositio Mathematica. Vol. 151 (12), p. 2187-2211
Journal article
2015

Kudla's modularity conjecture and formal Fourier-Jacobi series

Jan Hendrik Bruinier, Martin Raum
Forum of Mathematics. Pi. Vol. 3, p. 30-
Journal article
2015

Harmonic Maass-Jacobi forms with singularities and a theta-like decomposition

Kathrin Bringmann, Martin Raum, Olav Richter
Transactions of the American Mathematical Society. Vol. 367 (9), p. 6647-6670
Journal article
2015

Sturm bounds for Siegel modular forms

Martin Raum, Olav Richter
Research in Number Theory. Vol. 1 (1), p. artikel nr 5-
Journal article
2015

The structure of Siegel modular forms modulo pp and U(p) congruences

Olav Richter, Martin Raum
Mathematical Research Letters. Vol. 22 (3), p. 899-928
Journal article